# SDR SIMA20170914010

- Difficulty date: September 14, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 32,154 hours, 27,665 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14565100407
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LE DENTED IN THE UNPAINTED AREA APPROX 57 INCHES. FROM THE INBD EDGE.  REPAIRED THE  LEADING EDGE IAW SRM 57-40-00 AND ETN-EM-57-060.
